Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On convergence of stochastic processes


Author: John Lamperti
Journal: Trans. Amer. Math. Soc. 104 (1962), 430-435
MSC: Primary 60.30; Secondary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0143245-1
MathSciNet review: 0143245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Billingsley, The invariance principle for dependent random variables, Trans. Amer. Math. Soc. 83 (1956), 250-268. MR 0090923 (19:891c)
  • [2] M. Donsker, An invariance principle for certain probability limit theorems, Mem. Amer. Math. Soc. No. 6 (1951). MR 0040613 (12:723a)
  • [3] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. I, Math. Z. 27 (1928), 565-606. MR 1544927
  • [4] M. Loève, Probability theory, 2nd ed., Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)
  • [5] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen 1 (1956), 289-319. MR 0084896 (18:943b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30, 60.40

Retrieve articles in all journals with MSC: 60.30, 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143245-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society